# SDR SWAA2025043065811

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 54,918 hours, 35,394 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON INITIAL TAKEOFF ROLL (LESS THAN 40 KTS ) #1 ENGINE WOULD NOT INDICATE MORE THAN 70% N1 A LEFT YAW FOLLOWED TAKEOFF WAS REJECTED; NO ADNORMAL INDICATIONS NOTED<[01] T/S PER FIM 73-05 TASK 808. NO FAULTS FOUND. PERFORMED POWER PLANT POWER ASSURANCE CHECK PER AMM 71-00-00. OPS CHECK GOOD. PERFORMED AUTO THROTTLE SYSTEM TEST PER AMM 22-31-00. OPS CHECK GOOD. NO FAULTS FOUND.
